# SDR FDEA201604081176

- Difficulty date: April 8, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 84,803 hours, 35,209 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GROUND POWER FAILED ABOUT 1 MINUTE AFTER SWITCHING OVER TO IT.   HAD A FLASHING CARGO SWITCH INDICATION, A FIRE IN THE FWD COMPARTMENT.  PHASE 1'S WERE DONE, CHECKLIST WAS RAN.  ALSO HAD A SMOKE LIGHT ON FOR FWD CARGO COMPARTMENT, NO ODOR OR INDICATION OF A REAL FIRE.  FIRE DEPARTMENT WAS CALLED.  LOST VIA NR 1 IN THE PROCESS OF THE POWER FLUCTUATION.  COMPLETED INSTALLATION & OPERATIONS CHECKS OF LOWER CARGO FIREX CONTAINER 1 IAW AMM 26-22-01-4.  OPS CHECKED GOOD.
